Amitriptyline Overdose

An Amitriptyline Overdose can be very dangerous and can even result in death. If you overdose Amitriptyline, you must instantly seek medical help, no exceptions. The actual effects of the Amitriptyline Overdose will vary depending on how large the overdose is and if it was taken with any other drugs.


The results of an Amitriptyline Overdose includes, but is not limited to the list below.

  • Seizures
  • Confusion
  • Hallucinations
  • Agitation
  • Vomiting
  • Unconsciousness
  • Low blood pressure
  • Arrhythmia
  • Fever
  • Death

As you can see the results are serious, and it will require treatment. The treatment can vary depending on how big the overdose was and if it was recent. Examples of treatments include, medicines, breathing tube, intravenous fluid and gastric lavage.

Leave this to the medical care, they know what they’re doing and can offer you the needed treatment.

Share and Enjoy:
  • Print
  • Digg
  • StumbleUpon
  • del.icio.us
  • Facebook
  • Yahoo! Buzz
  • Twitter
  • Google Bookmarks